# SDR SWIA202156577

- Difficulty date: January 25, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31707112
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB CORRODED AROUND FASTENER HOLES.   (C-CHECK) RO 3/2/2021   REMOVED CORROSION FROM PAX DOOR FWD WEB REF CRJ 700 SRM 51-21-06-001-001-A01. EVALUATED AND FOUND TO BE OUT OF LIMITS. ORDERED AND RECEIVED NEW PAX DOOR FWD WEB. INSTALLATION OF PAX DOOR  WEB CAPTURED ON JOB JOB 71028565 OP 108 MX TRANS NO 22265568.
